The Annals of Probability

Principes d’invariance par moyennisation logarithmique pour processus de markov

Faïza Maaouia

Full-text: Open access

Résumé

On généralise le théoème de la limite centrale presque-sûre aux martingales fonctionnelles additives d’un processus de Markov récurrent. Et dans le cas de la récurrence positive, on dégage deux principes d’invariance analogues au théorème de la limite centrale et àla loi dulogarithme itéré.

We extend the almost-sure central limit theorem to martingale additive functionals of a recurrent Markov process.In the particular case of positive recurrence, we also derive two invariance principles similar to the central limit theorem and the law of the iterated logarithm.

Article information

Source
Ann. Probab., Volume 29, Number 4 (2001), 1859-1902.

Dates
First available in Project Euclid: 5 March 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1015345775

Digital Object Identifier
doi:10.1214/aop/1015345775

Mathematical Reviews number (MathSciNet)
MR1880245

Zentralblatt MATH identifier
1019.60020

Subjects
Primary: Primary 60F05,60F15
Secondary: 60F17 60J55: Local time and additive functionals

Keywords
Processus de Markov martingale fonctionnelle additive atome petit ensemble récurrence théorème de la limite centrale presque-sûre loi du logarithme itéré.

Citation

Maaouia, Faïza. Principes d’invariance par moyennisation logarithmique pour processus de markov. Ann. Probab. 29 (2001), no. 4, 1859--1902. doi:10.1214/aop/1015345775. https://projecteuclid.org/euclid.aop/1015345775


Export citation